# SDR IXXA2022021113

- Difficulty date: October 13, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 368530095292219
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN FLC BILGE AREA @ STA 742 AFT SIDE OF FLOOR SUPPORT BETWEEN STR 30L - 31L
